# SDR FDEA201308222001

- Difficulty date: August 22, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FLOORBEAM -LT SIDE -BS 377, LBL 50-60 HAS CORROSION.  REPAIRED E.A.757-5315-08-E2215.
